# SDR AALA200810363

- Difficulty date: November 22, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CARGO, CORROSION ON CARGO DOOR CUTOUT THRESHOLD CHORD ANGLE STATION 636 TO 680.  REPAIRED PER AARD 53-10-00-3.
